# SDR R61A2021090970712

- Difficulty date: August 14, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 35,524 hours, 27,119 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066901001
- Condition: Corroded
- Location: Frm 82 S28r-L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO INTERNAL FUSELAGE SKIN HAS CORRODED SHEAR CLIP AT FRAME 82 STRINGER 28R.  REMOVED AND REPLACED AFT CARGO INTERNAL SHEAR CLIP AT FRAME 82 STRINGER 28R REFER SRM 51--40-08.
